Access count of this item: 156

Files in This Item:
File Description SizeFormat 
eca0311_043.pdf716.22 kBAdobe PDFView/Open
Title: 數學的經濟學の論理的構造(上)
Other Titles: 数学的経済学の論理的構造(上)
Authors: 米田, 庄太郎  KAKEN_name
Author's alias: Yoneda, Shotaro
Issue Date: 1-Jul-1930
Publisher: 京都帝國大學經濟學會
Journal title: 經濟論叢
Volume: 31
Issue: 1
Start page: 43
End page: 64
DOI: 10.14989/129908
Appears in Collections:第31巻 第1号

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.